Commentarii Mathematici Helvetici


Full-Text PDF (308 KB) | Metadata | Table of Contents | CMH summary
Volume 78, Issue 1, 2003, pp. 45–64
DOI: 10.1007/s000140300002

Published online: 2003-03-31

Applications of versal deformations to Galois theory

F. M. Bleher[1] and T. Chinburg[2]

(1) University of Iowa, Iowa-City, USA
(2) University of Pennsylvania, Philadelphia, USA

No abstract available for this article.

No keywords available for this article.

Bleher F., Chinburg T.: Applications of versal deformations to Galois theory. Comment. Math. Helv. 78 (2003), 45-64. doi: 10.1007/s000140300002